# SDR DALA13033929205

- Difficulty date: July 6, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,542 hours, 25,782 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR FRAME BS 1269, HAS CORROSION ON FORWARD SIDE OF LOWER CORNER ABOVE THERSHOLD PLATE ATTACH BRAKET.  TASK 53-123-02.  REMOVED CORROSION FROM CORNER ATTACH BRACKET.  FOUND TO BE OUT OF LIMITS. INSTALLED NEW BRACKET IAW SRM 51-30-02 AND 51-30-05.  (LP# 0965251)
